# SDR IPXA2017042016312

- Difficulty date: April 10, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E FORMER IS CRACKED AT XOS 559.   REMOVED, FABRICATED, AND REPLACED THE FORMER IAW DWG ARB1162, SRM 51-33-01, & 51-35-01.
